hrcak mascot   Srce   HID

Izvorni znanstveni članak

Functional boundary value problems without growth restrictions

Svatoslav Stanek

Puni tekst: engleski, pdf (1 MB) str. 223-242 preuzimanja: 222* citiraj
APA 6th Edition
Stanek, S. (1999). Functional boundary value problems without growth restrictions. Glasnik matematički, 34 (2), 223-242. Preuzeto s https://hrcak.srce.hr/6416
MLA 8th Edition
Stanek, Svatoslav. "Functional boundary value problems without growth restrictions." Glasnik matematički, vol. 34, br. 2, 1999, str. 223-242. https://hrcak.srce.hr/6416. Citirano 26.10.2021.
Chicago 17th Edition
Stanek, Svatoslav. "Functional boundary value problems without growth restrictions." Glasnik matematički 34, br. 2 (1999): 223-242. https://hrcak.srce.hr/6416
Harvard
Stanek, S. (1999). 'Functional boundary value problems without growth restrictions', Glasnik matematički, 34(2), str. 223-242. Preuzeto s: https://hrcak.srce.hr/6416 (Datum pristupa: 26.10.2021.)
Vancouver
Stanek S. Functional boundary value problems without growth restrictions. Glasnik matematički [Internet]. 1999 [pristupljeno 26.10.2021.];34(2):223-242. Dostupno na: https://hrcak.srce.hr/6416
IEEE
S. Stanek, "Functional boundary value problems without growth restrictions", Glasnik matematički, vol.34, br. 2, str. 223-242, 1999. [Online]. Dostupno na: https://hrcak.srce.hr/6416. [Citirano: 26.10.2021.]

Sažetak
Let J = [0, T] and F : C0(J) × C0(J) × R → L1(J) be an operator. Existence theorems for the functional differential equation

(g(x'(t)))' = (F(x, x', x'(t)))(t)

with functional boundary conditions generalizing the non-homogeneous Dirichlet boundary conditions and non-homogeneous mixed boundary conditions are given. Existence results are proved by the Leray-Schauder degree theory under some sign conditions imposed upon F.

Ključne riječi
Existence; sign conditions; Caratheodory conditions; Leray-Schauder degree

Hrčak ID: 6416

URI
https://hrcak.srce.hr/6416

Posjeta: 402 *